# SDR QXEA2012101301282

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,042 hours, 14,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 2 INCHES AFT OF FS -19 AT STRINGER 33, FOUND LIGHTNING DAMAGE.  REMOVED DAMAGE BY DRILLING HOLE .166" IAW SRM 53-00-00-02-08.  CONFIRMED CRACK FREE.  INSTALLED REPAIR FASTENER IAW SRM 53-00-00-02-08. APPLIED INTERIOR AND EXTERIOR SURFACE PROTECTION.
